# SDR FDEA202107161798

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64057
- Aircraft time: 3,261 hours, 1,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230140G
- Part serial: 000846
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SKIN WITH DENT L1.593" , W 1.437" ,D 0.006" RIGHT WING INBD FLAP LOWER SKIN, DENT WAS REPAIRED IAW B767 SRM 51-70-10-2R REP 4   PAG   149,150,154 FIG 201 AND B767 SRM 51-70-03-0G PAG 19,20,30,36 FIG 5 REV 79 DEC 15 2020.
